Abelian theorems for Whittaker transforms
Richard D. Carmichael and
R. S. Pathak
International Journal of Mathematics and Mathematical Sciences, 1987, vol. 10, 1-15
Abstract:
Initial and final value Abelian theorems for the Whittaker transform of functions and of distributions are obtained. The Abelian theorems are obtained as the complex variable of the transform approaches 0 or ∞ in absolute value inside a wedge region in the right half plane.
Date: 1987
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/10/419251.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/10/419251.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:419251
DOI: 10.1155/S0161171287000504
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().